# SDR C2XA09TY006

- Difficulty date: January 3, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 24,931 hours, 18,752 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193 HAS DAMAGE, SCREW HOLES. REPAIRED IAW EC5750-01315.
